# SDR UPS07M50648

- Difficulty date: June 29, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG WHEEL WELL, NLG LEFT TRUNNION FITTING FOUND CRACK WITH STOP DRILL.  NLG W/W LEFT TRUNNION FITTING CRACK WITH STOP DRILL AREA TRIM OUT PER SRM 53-40-00 FIG 23 VI R40.  HFEC INSPECT C/O DAC NDTSPM R13 PART06-10-01-0 1 ON TRIM OUT AREA FOUND NO CRACK EVIDENT.  REPAIR DOUBLER, STRAP & FILLER FAB PER SRM 53-40-00 FIG 23 VI R40 & REPROTECTED PER SRM 51-21-01 VII R40 DOUBLER, STRAP & FILLER INSTALLED PER SRM 53-40-00 FIG 23 VI R40.
